Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!

Sign In with Google

In this Discussion

Anxiety meds interfere maybe?
  • jja
    Posts: 49
    Well i'm taking an anti anxiety medication and one of the side effects is orgasm difficulty with some people.  I have no problem reaching a traditional orgasm but do you think this could interfere with a prostate orgasm?
  • rck
    Posts: 32

    don't know.  check a PDR

     

    However, as they say, if you think it then it is so.

  • airbagairbag
    Posts: 116
    In my experience, anything that dulls my awareness dulls aneros sessions as well. For example when I'm very tired, sleep deprived, or sick sessions don't go well. If your meds make you feel stoopid, try to plan your sessions around them.

    But maybe you won't need meds after you try Aneros ? I have anxiety issues, still looking for a job etc. While it is said that Aneros strongly benefits from being relaxed, Aneros itself also helps you relax. At least I approach an almost meditation-like state with it.
  • jja
    Posts: 49
    The anxiety med I takes doesn't cause me to feel any different.  just not nervous.  I don't feel tired/stupid or anything.
  • Wouldn't hurt to ask the doctor who prescribed the meds what side effect might cause any interference.